# SDR AU990812

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 87110016009
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT VERTICAL STRUT CRACKED.
